Thunderstorm Wind, Maury
- When
- August 1, 3:20 PM CST
- Where
- Maury County, Mt Pleasant
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $3,000
- Reported by
- Law Enforcement
- Coordinates
- 35.530, -87.200
Trees and electric poles were down.
Isolated severe thunderstorms occurred from pulse type thunderstorms August 1 and 2, 2007.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OHX wrote it up.
Isolated severe thunderstorms occurred from pulse type thunderstorms August 1 and 2, 2007.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before the first event at Aug 1, 2:41 PM CST, 39 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 341 PM CDT WED AUG 1 2007 .DISCUSSION...SURFACE MAP AT 20Z SHOWS A WEAK SURFACE BOUNDARY LYING ACROSS MIDDLE TENNESSEE, ALONG WHICH CONVECTION HAS FIRED ONCE AGAIN. TEMPERATURES IN RAIN-FREE AREAS HAVE WARMED WELL INTO THE 90S. MORNING SOUNDING FROM OHX DID SHOW AN UNSTABLE ENVIRONMENT IN PLACE, WITH A LIFTED INDEX OF -4.8, CONVECTIVE AVAILABLE POTENTIAL ENERGY OF 2,830 J/KG, AND A K-INDEX OF 33. GIVEN THAT WE PROBABLY WONT SEE ANY AIR MASS CHANGE IN THE NEXT 24 HOURS, HAVE INCLUDED ISOLATED CONVECTION IN TOMORROWS FORECAST, AS THE COMBINATION OF HEAT, MOISTURE, AND INSTABILITY WILL LIKELY PRODUCE MORE CELLS AS IN THE PAST SEVERAL DAYS. SURFACE RIDGE WILL FINALLY MOVE EAST OF THE MID STATE TOMORROW, BRINGING WEAK RETURN FLOW, CONTINUED WARM TEMPERATURES AND HIGH DEW POINTS. TEMPERATURES WILL REMAIN CONSISTENTLY IN THE LOWER TO MID 90S FOR HIGHS, AND IN THE LOWER TO MID 70S FOR LOWS THROUGHOUT THE 7-DAY FORECAST PERIOD. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 72 95 71 93 / 10 20 10 10 CLARKSVILLE 70 94 69 94 / 10 20 10 10 CROSSVILLE 68 87 66 88 / 10 20 10 10 COLUMBIA 72 95 71 93 / 10 20 10 10 LAWRENCEBURG 72 95 70 93 / 10 20 10 10 WAVERLY 71 95 70 94 / 10 20 10 10 && .OHX WATCHES/WARNINGS/ADVISORIES...NONE. && ROSE
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 530 AM CDT WED AUG 1 2007 TNZ005>011-022>034-056>066-075-077>080-093>095-021030- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 530 AM CDT WED AUG 1 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 13
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 413 PM CDT WED AUG 1 2007 TNZ075-012145- BEDFORD- 413 PM CDT WED AUG 1 2007 ...A STRONG THUNDERSTORM WAS AFFECTING BEDFORD COUNTY... AT 409 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF SHELBYVILLE...MOVING WEST AT 15 MPH. PEOPLE IN SOUTHWESTERN BEDFORD COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM. 31
The national radar mosaic for the moment the first event began.
5 thunderstorm wind. Local standard time, as filed.
Trees and electric poles were down.
Trees and electric poles were down.
The 911 dispatch relayed to the NWS that trees, electric and cable wires were down on West Piney Rd.
The 911 dispatch said trees were blown down across the road. TDOT was needed to remove them from the intersection of Pack Road and Claylick Rd.
The 911 dispatch said a tree was blown down across the road along with electric lines at the intersection of Claylick Road and Nosegay Rd.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Tennessee in 2007Every state in 2007This day in weather historyWarnings in Tennessee, August 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 38077, 38080, 38082, 38084, 38085.